# SDR ASOA20161101093

- Difficulty date: November 1, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 33,682 hours, 31,022 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: FABRICATED
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202.75 BULKHEAD CRACKED AT PILOTS BRAKE CONTROL PUSH PULL THROUGH POINT.   REPAIRED THE BULKHEAD IAW REO 601R-53-11-653 REV C, REO601R-53-11-2976, REO 601R-53-11-2977, SRM 51-26-00 AND SRM51-51-11. CLASSIFIED AS A MAJOR REPAIR.
